# SDR USAA2014070900002

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 45,704 hours, 16,858 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 461
- Condition: Low Pressure
- Location: L3 Door
- Part time: 45,704 hours, 16,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR ASSIST BOTTLE LOW.  SERVICED L3 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00-614.
